# SDR 9715986632

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Engine: Pwa JT9D7R4G2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON APPLICATION OF TAKEOFF POWER, THE NR 2 ENGINE COMPRESSOR STALLED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  ENGINE WAS BOROSCOPED WITH NO DEFECTS NOTED.  DURING MAINTENANCE RUN THE ENGINE COMPRESSOR STALLED AGAIN AND WAS REMOVED.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
